Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 38530, 9 pages
http://dx.doi.org/10.1155/2007/38530
Research Article

On Weak Statistical Convergence

Department of Mathematics, Kurukshetra University, Kurukshetra 136 119, India

Received 27 June 2007; Revised 28 September 2007; Accepted 10 October 2007

Academic Editor: Narendra K. Govil

Copyright © 2007 Vinod K. Bhardwaj and Indu Bala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vinod K. Bhardwaj and Indu Bala, “On Weak Statistical Convergence,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 38530, 9 pages, 2007. https://doi.org/10.1155/2007/38530.